# SDR ABXA070241

- Difficulty date: July 13, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 47,419 hours, 36,796 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 140124135
- Part serial: 0777
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA:  SJC, MAINTENANCE FOUND LEFT OVERWING EMERGENCY EXIT WINDOW OUTER WINDOW DAMAGED /CRACKED /MISSING.  REMOVED AND REPLACED LEFT OVERWING EXIT DOOR WINDOW IAW B767 MM 56-21-01-4.  GROUND PRESSURE CHECK GOOD.
